Alert archive / New York / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 3, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Apr 19, 2013, 8:28 PM EDT for Orange County, New York. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2013, 8:28 PM EDT (00:28 UTC)
- Expired
- Apr 19, 2013, 9:30 PM EDT
- In force
- 62 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
County Orange County, NY
The radar
The Albany radar (KENX), 124 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 8:55 PM EDT | TSTM WND DMG | 1 Ene Port Jervis, NY | LARGE TREE LIMB DOWN BLOCKING CANAL STREET AT HAMILTON STREET. TIME ESTIMATED BY RADAR. |
| Apr 19, 9:05 PM EDT | TSTM WND DMG | 1 Ene Port Jervis, NY | LARGE TREE LIMB DOWN BLOCKING CANAL STREET AT HAMILTON STREET. |
| Apr 19, 9:15 PM EDT | TSTM WND DMG | 1 Ne South Centerville, NY | TREE DOWN ON JOGEE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 8:09 PM EDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
619
WUUS51 KOKX 200028
SVROKX
NYC071-200130-
/O.NEW.KOKX.SV.W.0003.130420T0028Z-130420T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
828 PM EDT FRI APR 19 2013
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ORANGE COUNTY IN SOUTHEAST NEW YORK...
* UNTIL 930 PM EDT...
* AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 29 MILES NORTHWEST OF OTISVILLE TO 51 MILES SOUTHWEST OF PORT
JERVIS...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF BETHEL
TO 31 MILES WEST OF SUCCASUNNA-KENVIL...AND MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
UNIONVILLE...MIDDLETOWN...FLORIDA...GOSHEN...WARWICK...
MONTGOMERY...CHESTER...WALDEN...GREENWOOD LAKE AND MONROE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM FRIDAY
EVENING FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.
&&
LAT...LON 4150 7475 4151 7448 4159 7439 4160 7434
4164 7427 4163 7425 4161 7424 4159 7414
4162 7414 4161 7408 4116 7421 4114 7423
4135 7468 4144 7476 4149 7476
TIME...MOT...LOC 0028Z 264DEG 37KT 4177 7491 4077 7520
$$
JMC2 follow-up statements
480
WWUS51 KOKX 200105
SVSOKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
905 PM EDT FRI APR 19 2013
NYC071-200130-
/O.CON.KOKX.SV.W.0003.000000T0000Z-130420T0130Z/
ORANGE NY-
905 PM EDT FRI APR 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR CENTRAL ORANGE COUNTY...
AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PINE BUSH TO UNIONVILLE...OR ALONG A LINE EXTENDING
FROM 7 MILES NORTHEAST OF BLOOMINGBURG TO 10 MILES SOUTHEAST OF PORT
JERVIS...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SCOTCHTOWN...GOSHEN...MONTGOMERY...FLORIDA...WALDEN...MAYBROOK...
WARWICK...CHESTER...GREENWOOD LAKE...WASHINGTONVILLE...MONROE...
KIRYAS JOEL AND TUXEDO PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM FRIDAY
EVENING FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.
&&
LAT...LON 4149 7452 4152 7447 4159 7439 4160 7433
4164 7427 4163 7425 4161 7424 4159 7414
4162 7413 4160 7408 4116 7421 4114 7423
4133 7465
TIME...MOT...LOC 0105Z 265DEG 39KT 4161 7432 4126 7456
$$
JMC923
WWUS51 KOKX 200125
SVSOKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
925 PM EDT FRI APR 19 2013
NYC071-200134-
/O.EXP.KOKX.SV.W.0003.000000T0000Z-130420T0130Z/
ORANGE NY-
925 PM EDT FRI APR 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ORANGE COUNTY WILL
EXPIRE AT 930 PM EDT...
THE LINE OF THUNDERSTORMS THAT PROMPTED THE WARNING HAS WEAKENED.
THE SEVERE THUNDERSTORM WARNING WILL THEREFORE BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM FRIDAY
EVENING FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.
LAT...LON 4149 7452 4152 7447 4159 7439 4160 7433
4164 7427 4163 7425 4161 7424 4159 7414
4162 7413 4160 7408 4116 7421 4114 7423
4133 7465
TIME...MOT...LOC 0124Z 265DEG 39KT 4162 7404 4128 7429
$$
JMCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 8:27 PM EDT, 1 minute earlier.
Area forecast discussion, Apr 19, 8:27 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
827 PM EDT FRI APR 19 2013
.SYNOPSIS...
A COLD FRONT WILL MOVE EAST ACROSS THE AREA AFTER MIDNIGHT
FOLLOWED BY HIGH PRESSURE SATURDAY. THE STRONG HIGH PRESSURE
BUILDS NORTHEAST OF THE AREA INTO MONDAY. WEAK LOW PRESSURE IS
EXPECTED TO MOVE SLOWLY UP THE MID ATLANTIC COAST AND AFFECT THE
REGION MONDAY NIGHT THROUGH TUESDAY NIGHT. ANOTHER FRONTAL SYSTEM
MAY AFFECT THE REGION WED NIGHT INTO THURSDAY. HIGH PRESSURE
BUILDS BACK INTO THE AREA FOR THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SVR TSTM WATCH 135 ISSUED THROUGH 11 PM FOR ORANGE AND ROCKLAND
COUNTIES IN NY AND ALL NJ ZONES. DAMAGING WINDS IS THE MAIN THREAT.
ISSUED A DENSE FOG ADVSY FOR MOST COASTAL ZONES. THE COMBINATION
OF A MOIST SOUTHERLY FLOW AND THE LOSS OF HEATING SHOULD ALLOW FOG
TO ADVECT FROM THE OCEAN WATERS ON TO LAND RESULTING IN VERY LOW
VSBYS UNTIL THE SHOWERS/TSTMS MOVE IN ASSOCIATED WITH A COLD FROPA
TONIGHT. OTHERWISE...ADJUSTED POPS BASED ON LATEST RADAR DATA.
WATCHING THE LINE OF CONVECTION CLOSELY IN EASTERN PA. EXPECTING
IT TO MOVE INTO NJ AND WESTERN LOWER HUDSON VALLEY BETWEEN 9 PM
AND 10 PM...NYC AND WESTERN LONG ISLAND/CT BETWEEN 10 PM AND
MIDNIGHT AND THE REST OF THE AREA BETWEEN MIDNIGHT AND 3 AM. LOW
LEVEL WINDS RANGING BETWEEN 60 AND 70 KT PER TJFK/TEWR AND KOKX
VAD WIND PROFILES...WHICH IS A BIT STRONGER THAN MODEL GUIDANCE IS
INDICATING. THEREFORE...A FEW STRONG TO MARGINALLY SEVERE TSTMS
ARE POSSIBLE...MAINLY W OF THE HUDSON RIVER THIS EVE. A PERIOD OF
HEAVY RAIN IS ALSO EXPECTED TO ACCOMPANY THE TSTMS. STORMS SHOULD
WEAKEN AS THEY PROGRESS E WITH INCREASING STABILITY ALTHOUGH
ELEVATED TSTMS WILL REMAIN POSSIBLE UNTIL THE COLD FROPA.
BASED ON LATEST GUIDANCE...ENDED THE RAIN FM W TO E QUICKER THAN
PREV FCST...MAINLY BETWEEN 09Z AND 12Z.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
FOR SATURDAY...NEAR NORMAL TEMPS ALONG WITH WITH W WINDS OF 10 TO
20 WILL FOLLOW THE EXITING COLD FRONT OFF THE COAST.
FOR SAT NIGHT...A COOL CANADIAN CONTINENTAL POLAR AIR MASS WILL
BRING UNSEASONABLY COLD TEMPERATURES ACROSS THE REGION WITH MOST
TEMPERATURES FALLING TO 32 DEGS OR LOWER ACROSS THE SUBURBS AND
RURAL AREAS. WE WILL NEED TO EVALUATE THE ISSUANCE OF A FREEZE
WARNING FOR LOCAL AREAS WITH START UP DATES OF APRIL 20TH OR
EARLIER FOR SAT NIGHT.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
MODELS IN DECENT AGREEMENT WITH GREAT LAKES SHORTWAVE SHEARING NE
INTO SE CANADA...WITH REGION REMAINING IN BETWEEN WESTERN ATLANTIC
RIDGING AND DEEP...BROAD CONTINENTAL US TROUGHING THROUGH THE
REMAINDER OF THE PERIOD. THE EVOLUTION OF A FEW SHORTWAVES MOVING
THROUGH THE TROUGH WILL PLAY A FACTOR IN POTENTIAL FOR UNSETTLED
WEATHER DURING THE UPCOMING WEEK.
DECENT AGREEMENT EXISTS IN BRIEF SHORTWAVE UPPER RIDGING TO START
THE PERIOD ON SUNDAY AND MONDAY. THIS WILL RESULT IN DRY
CONDITIONS...BUT UNSEASONABLY COOL TEMPS ARE EXPECTED UNDER A STRONG
EASTWARD BUILDING CANADIAN HIGH.
OPERATIONAL/ENSEMBLE MEAN SOLUTIONS ALL SIGNALING A SOUTHERN STREAM
SHORTWAVE ROTATING UP THE COAST...WITH ACCOMPANYING SOUTHERN LOW
APPROACHING THE REGION MONDAY NIGHT INTO TUESDAY. CURRENTLY THERE IS
FAIRLY GOOD CLUSTERING WITH LOW PRESSURE TRACKING EAST OF THE
REGION...BUT SOME ENSEMBLE MEMBER VARIABILITY SHOWS A CLOSER TO THE
COAST TRACK. HAVE MAINTAINED CHANCE POPS AND TAPERED FROM E TO W
DURING THIS TIME. MAIN IMPACT AT THIS TIME APPEARS TO BE A PERIOD OF
BREEZY CONDITIONS MON INTO TUE. IF THE LOW TRACKS CLOSER TO THE
COAST THERE IS POTENTIAL FOR A PERIOD OF MODERATE RAIN MONDAY
NIGHT TO EARLY WED PERIOD. ONSHORE FLOW AND CLOUDY CONDS WITH THIS
LOW WILL LIKELY HAVE TEMPS REMAINING BELOW SEASONABLE.
BRIEF RIDGING POSSIBLE IN THE WAKE OF THE COASTAL LOW...BEFORE
DECENT MODEL AGREEMENT IN A SUBSEQUENT NORTHERN STREAM SHORTWAVE AND
ACCOMPANYING FRONTAL SYSTEM AFFECTING THE REGION FOR THE WED NIGHT
INTO THU TIME PERIOD. AGREEMENT CONTINUES WITH HIGH PRESSURE
BUILDING BACK IN FOR THE END OF THE WEEK. DAYTIME TEMPS DURING THIS
TIME APPEAR TO HOLD SLIGHTLY BELOW SEASONABLE.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
HIGH IMPACT EVENT WITH IFR/LIFR CONDITIONS AND LLWS/GUSTY SOUTH
WINDS TONIGHT.
A COLD FRONT OVER EASTERN PA APPROACHES FROM THE WEST AND WILL
MOVE ACROSS THE TERMINALS TONIGHT.
TERMINALS EAST OF THE HUDSON RIVER CONTINUE TO SEE FOG/STRATUS.
IFR/LIFR CONDITIONS ARE EXPECTED TO CONTINUE UNTIL SHRA SCATTER
CEILINGS AND SLOWLY IMPROVE CONDS. FOR TERMINALS WEST OF THE
HUDSON...VFR...AND COULD REMAIN THAT WAY TIL SHRA ARRIVE TNGT.
SHOWERS EXPECTED AHEAD OF APPROACHING FRONTAL BOUNDARY. IFR/LIFR
CONDS EXPECTED IN SHOWERS. POTENTIAL FOR SCATTERED THUNDERSTORMS.
IF THUNDERSTORMS MAKE IT TO TERMINALS...50KT GUSTS ARE POSSIBLE.
WILL INCLUDE TSRA IN TAFS IF CURRENT TRENDS HOLD. BEST TIMEFRAME
FOR STORMS WOULD BE 01Z-06Z.
COLD FRONT CLEARS AREAS WEST OF THE HUDSON RIVER BY 06Z...AND THEN
WILL CLEAR EASTERN LONG ISLAND/EASTERN CT BY 08Z. CONDS IMPROVE TO
MVFR IN -SHRA IN THE WAKE OF THE FRONTAL PASSAGE...AND THEN TO VFR
SHORTLY THEREAFTER.
LLWS ONGOING WITH WINDS 60-65 KT AT 2 KFT. LLWS ENDS AFTER FRONTAL
PASSAGE.
SOUTHERLY WINDS AHEAD OF THE FRONT WILL RANGE FROM 15-20 KT WITH
25-30 KT GUSTS. WINDS SHIFT TO THE WEST BEHIND THE FRONT...AND WILL
DIMINISH TO AROUND 12 KT TOWARDS DAYBREAK SATURDAY WITH SOME GUSTS
STILL POSSIBLE FOR CITY TERMINALS. IN THE AFTERNOON...
WESTERLY WINDS INCREASE TO 15-20 KT WITH 25-30 KT GUSTS.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: LIFR CONDITIONS UNTIL FRONTAL PASSAGE. TSTMS
POSSIBLE AHEAD OF FRONT. IMPROVING TO MVFR BEHIND FRONT.
KLGA FCSTER COMMENTS: CONDITIONS MAY BOUNCE BETWEEN IFR AND LIFR
UNTIL FRONTAL PASSAGE. TSTMS POSSIBLE AHEAD OF FRONT. IMPROVING TO
MVFR BEHIND FRONT.
KEWR FCSTER COMMENTS: LOWERING TO IFR IN SHOWERS. TSTMS POSSIBLE
AHEAD OF FRONT. IMPROVING TO MVFR BEHIND FRONT.
KTEB FCSTER COMMENTS: LOWERING TO IFR IN SHOWERS. TSTMS POSSIBLE
AHEAD OF FRONT. IMPROVING TO MVFR BEHIND FRONT.
KHPN FCSTER COMMENTS: CONDITIONS MAY BOUNCE BETWEEN IFR AND LIFR
UNTIL FRONTAL PASSAGE. TSTMS POSSIBLE AHEAD OF FRONT. IMPROVING TO
MVFR BEHIND FRONT.
KISP FCSTER COMMENTS: CONDITIONS WILL BE CLOSE TO AIRFIELD MINIMUMS
AT TIMES THRU 04Z. TSTMS POSSIBLE AFT 2Z. IMPROVING TO MVFR BEHIND
FRONT.
.OUTLOOK FOR 00Z SUNDAY THROUGH WEDNESDAY...
.SATURDAY NGT...VFR. WEST WINDS 15-20 KT.
.SUNDAY...VFR. WINDS N 5-10 KT.
.MONDAY...MAINLY VFR. MVFR OR LOWER POSSIBLE MONDAY NIGHT IN RAIN.
EAST WINDS 15-20 KT WITH 20-25 KT GUSTS.
.TUESDAY...MVFR OR LOWER POSSIBLE IN RAIN. EAST WINDS 15-20 KT.
.WEDNESDAY...MVFR OR LOWER POSSIBLE IN -SHRA AND POSSIBLE -TSRA.
SOUTH WINDS 5-10 KT.
&&
.MARINE...
DENSE FOG RESTRICTING VSBY TO 1 NM OR LESS WILL CONTINUE DEVELOPING
AND MOVING NORTH ACROSS THE ATLANTIC COASTAL WATERS SOUTH OF LONG
ISLAND INCLUDING LONG ISLAND SOUND AND THE INLAND BAYS UNTIL THE
COLD FRONT PASSES AFTER MIDNIGHT. A DENSE FOG ADVISORY WAS ISSUED
FOR THESE AREAS.
GALE FORCE GUSTS WILL BE LIKELY ON THE OCEAN WATERS AND SOUTH
SHORE BAYS AND NEW YORK HARBOR FOR SEVERAL HOURS THIS EVENING
UNTIL COLD FRONT PASSAGE. WILL CONTINUE A GALE WARNING THOSE
WATERS THIS EVENING UNTIL 400 AM SATURDAY. WINDS DIMINISH BELOW
SMALL CRAFT BEHIND THE FRONT...BUT WILL INCREASE AGAIN IN THE
COLDER AIR SATURDAY...AND A SMALL CRAFT ADVISORY MAY BE NEEDED AT
THAT TIME.
CONDITIONS EXPECTED TO BRIEFLY SUBSIDE BELOW 5 FT ON SUNDAY WITH
OFFSHORE FLOW AS HIGH PRESSURE BUILDS IN.
WINDS AND SEAS EXPECTED TO BUILD BACK TO SCA LEVELS LATE SUN NIGHT
INTO EARLY MON AS THE GRADIENT TIGHTENS BETWEEN A STRONG HIGH TO THE
NORTH AND A WEAK LOW APPROACHING FROM THE SOUTH. SCA CONDS POSSIBLE
ON ALL WATERS MON INTO TUE...AND LIKELY ON THE OCEAN.
&&
.HYDROLOGY...
WIDESPREAD RAINFALL TONIGHT IS FORECAST WITH BASIN AVERAGE QPF AMOUNTS
BETWEEN 1/2 AND 1 INCH...WITH PONDING/POOR DRAINAGE FLOODING EXPECTED.
LOCALLY HIGHER AMOUNTS ARE POSSIBLE IN EMBEDDED TSTMS.
DRY WEATHER RETURNS SATURDAY AND CONTINUES THROUGH THE DAY MONDAY.
A LOW THREAT EXISTS FOR SIGNIFICANT RAINFALL FROM A COASTAL LOW MON
NIGHT INTO EARLY WEDNESDAY.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...DENSE FOG ADVISORY UNTIL 2 AM EDT SATURDAY FOR CTZ010>012.
DENSE FOG ADVISORY UNTIL 11 PM EDT THIS EVENING FOR CTZ009.
NY...DENSE FOG ADVISORY UNTIL 2 AM EDT SATURDAY FOR NYZ078>081.
DENSE FOG ADVISORY UNTIL 11 PM EDT THIS EVENING FOR NYZ071-075-
176>179.
NJ...NONE.
MARINE...DENSE FOG ADVISORY UNTIL 2 AM EDT SATURDAY FOR ANZ330-340-345-
350-353.
GALE WARNING UNTIL 4 AM EDT SATURDAY FOR ANZ338-345-350-353-
355.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ330-335-
340.
DENSE FOG ADVISORY UNTIL 11 PM EDT THIS EVENING FOR ANZ335-355.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...JMC/MPS/DS
MARINE...
HYDROLOGY...Hazardous weather outlook, Apr 19, 4:18 PM EDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 418 PM EDT FRI APR 19 2013 NJZ002-004-006-103>108-NYZ067>075-176-178-202030- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- NORTHERN QUEENS-SOUTHERN QUEENS- 418 PM EDT FRI APR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. A COLD FRONT WILL APPROACH THIS AFTERNOON AND MOVE ACROSS THE AREA TONIGHT CAUSING HEAVY SHOWERS AND THUNDERSTORMS TOWARD EVENING. A FEW STORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS AND STRONG GUSTY WINDS. PONDING OF WATER ON AREA ROADS WILL BE POSSIBLE IN AREAS OF HEAVY RAIN. WIND GUSTS IN SOME STRONGER STORMS COULD APPROACH 50 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING FOR THUNDERSTORMS AND STRONG WINDS. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NYZ078>081-177-179-202030- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN NASSAU-SOUTHERN NASSAU- 418 PM EDT FRI APR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ345-202030- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 418 PM EDT FRI APR 19 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT UNTIL 4 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-340-202030- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 418 PM EDT FRI APR 19 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ338-202030- NEW YORK HARBOR- 418 PM EDT FRI APR 19 2013 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-353-355-202030- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 418 PM EDT FRI APR 19 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT UNTIL 4 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:29 PM EDT | Special Weather Statement | OKX | Orange, Putnam, Rockland | 46 min |
| Apr 19, 10:14 PM EDT | Special Weather Statement | OKX | New York, Putnam, Rockland, Westchester | 46 min |
| Apr 19, 10:44 PM EDT | Special Weather Statement | OKX | Bronx, Kings, Nassau, Queens, Richmond | 31 min |
| Apr 19, 11:15 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 45 min |
| Apr 19, 11:16 PM EDT | Special Marine Warning | OKX | 59 min | |
| Apr 19, 11:22 PM EDT | Special Marine Warning | OKX | 38 min | |
| Apr 20, 12:05 AM EDT | Special Marine Warning | OKX | 85 min | |
| Apr 20, 12:16 AM EDT | Marine Dense Fog Advisory | OKX | 4 hr | |
| Apr 20, 3:47 AM EDT | Small Craft Advisory | OKX | 30 hr | |
| Apr 20, 3:41 PM EDT | Frost Advisory | OKX | Suffolk | 14 hr |
| Apr 20, 3:41 PM EDT | Freeze Warning | OKX | Rockland, Westchester | 14 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.